# SDR USAA2010022290426

- Difficulty date: February 10, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 277 TO BS 294.5, RBL 17.  REPLACED SEAT TRACK BETWEEN BS 277 TO BS 294.5, RBL 17 IAW SRM 51-10-02 & 51-40-02.
